Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 161, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Sep 4, 2012, 7:20 PM CDT for Hancock County, Harrison County, Pearl River County, Mississippi. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2012, 7:20 PM CDT (00:20 UTC)
- Expired
- Sep 4, 2012, 8:00 PM CDT
- In force
- 40 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Hancock County, MS, Harrison County, MS, Pearl River County, MS
The radar
The Mobile radar (KMOB), 102 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 0.3 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2069 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1149 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
969
WUUS54 KLIX 050020
SVRLIX
MSC045-047-109-050100-
/O.NEW.KLIX.SV.W.0161.120905T0020Z-120905T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
720 PM CDT TUE SEP 4 2012
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HANCOCK COUNTY IN SOUTHERN MISSISSIPPI...
WESTERN HARRISON COUNTY IN SOUTHERN MISSISSIPPI...
SOUTHEASTERN PEARL RIVER COUNTY IN SOUTHERN MISSISSIPPI...
THIS INCLUDES THE CITY OF PICAYUNE...
* UNTIL 800 PM CDT
* AT 714 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 20 MILES NORTHEAST OF MCNEIL...
OR 11 MILES EAST OF POPLARVILLE...AND MOVING SOUTH SOUTHWEST AT 25
MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE FOLLOW OUR OFFICE ON BOTH FACEBOOK AND TWITTER FOR MORE
INFORMATION ON SEVERE WEATHER AND TO RELAY WEATHER REPORTS AND
PHOTOS.
&&
LAT...LON 3095 8934 3066 8934 3065 8925 3067 8924
3069 8923 3068 8916 3068 8915 3036 8920
3054 8977 3097 8938
TIME...MOT...LOC 0019Z 022DEG 22KT 3080 8937
$$2 follow-up statements
489
WWUS54 KLIX 050042
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
742 PM CDT TUE SEP 4 2012
MSC045-047-109-050100-
/O.CON.KLIX.SV.W.0161.000000T0000Z-120905T0100Z/
PEARL RIVER MS-HANCOCK MS-HARRISON MS-
742 PM CDT TUE SEP 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR WESTERN HARRISON...NORTHERN HANCOCK AND SOUTHEASTERN PEARL RIVER
COUNTIES...
AT 739 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
16 MILES EAST OF MCNEIL...OR 15 MILES SOUTHEAST OF POPLARVILLE...
MOVING SOUTH AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PICAYUNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE FOLLOW OUR OFFICE ON BOTH FACEBOOK AND TWITTER FOR MORE
INFORMATION ON SEVERE WEATHER AND TO RELAY WEATHER REPORTS AND
PHOTOS.
&&
LAT...LON 3095 8934 3066 8934 3065 8925 3067 8924
3069 8923 3068 8916 3068 8915 3036 8920
3054 8977 3097 8938
TIME...MOT...LOC 0043Z 022DEG 22KT 3065 8937
$$337
WWUS54 KLIX 050058
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
758 PM CDT TUE SEP 4 2012
MSC045-047-109-050108-
/O.EXP.KLIX.SV.W.0161.000000T0000Z-120905T0100Z/
PEARL RIVER MS-HANCOCK MS-HARRISON MS-
758 PM CDT TUE SEP 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HARRISON...NORTHERN
HANCOCK AND SOUTHEASTERN PEARL RIVER COUNTIES WILL EXPIRE AT 800 PM
CDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS.
LAT...LON 3095 8934 3066 8934 3065 8925 3067 8924
3069 8923 3068 8916 3068 8915 3036 8920
3054 8977 3097 8938
TIME...MOT...LOC 0058Z 022DEG 22KT 3056 8941
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 3:27 PM CDT, 3 hours 53 minutes earlier.
Area forecast discussion, Sep 4, 3:27 PM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
327 PM CDT TUE SEP 4 2012
.SHORT TERM...
TWO MAIN PROBLEMS IN THE SHORT TERM...HEAT AND RAIN. CONCERNING
HEAT...OVERNIGHT LOWS NOT FORECAST TO DROP MUCH BELOW 80 IN MANY
PLACES AND SEVERAL AREAS STILL EXPERIENCING POWER OUTAGES. WITH NO
AIR CONDITIONING TO PROVIDE RELIEF FROM THE HEAT...IT WILL BE
EASIER FOR PEOPLE TO BE OVERCOME BY HEAT RELATED ILLNESSES.
CONDITIONS ARE BORDERLINE FOR LOCAL HEAT ADVISORY CRITERIA...BUT
GIVEN THE NUMBER OF PEOPLE STILL EXPERIENCING POWER OUTAGES...WILL
CONTINUE TO CARRY THE HEAT ADVISORY THROUGH TOMORROW.
CONCERNING THE RAIN...A LARGE AREA OF CONVECTION OVER SOUTHERN
ALABAMA AND THE FLORIDA PANHANDLE IS EXPECTED TO PRODUCE OUTFLOW
BOUNDARIES THAT WILL MOVE THROUGH PORTIONS OF THE ARE THIS EVENING
AND TONIGHT...WITH CONVECTION DEVELOPING ALONG THE BOUNDARIES.
GIVEN THE SATURATED GROUND CONDITIONS AND THE ALREADY ELEVATED
RIVER LEVELS ACROSS THE AREA...HAVE ISSUED A FLASH FLOOD WATCH
THROUGH TONIGHT FOR THE MISSISSIPPI COASTAL COUNTIES AND PEARL
RIVER COUNTY. WILL NEED TO MONITOR THE CONVECTION FOR WESTWARD
PROGRESSION AND AND MAY NEED TO EXPAND THE WATCH TO OTHER WATER
LOGGED AREAS IF IT MOVES FARTHER INTO THE LOCAL AREA THAN
CURRENTLY FORECAST.
.LONG TERM...
EXPECT WARM AND HUMID CONDITIONS TO PERSIST THROUGH THE REMAINDER
OF THE WORK WEEK.
A COLD FRONT IS FORECAST TO MOVE THROUGH THE AREA SATURDAY NIGHT
OR SUNDAY. THE GFS IS A BIT STRONGER IN ITS DEPICTION OF THE FRONT THAN
THE ECMWF...BUT BOTH SHOW A STRONG SURGE OF COOLER AND DRIER AIR.
THE GFS FORCES THE FRONT NEARLY ALL THE WAY TO KEY WEST...WHILE
THE ECMWF STALLS IT OVER THE CENTRAL GULF. EVEN IF THE GFS IS A
BIT TOO STRONG...LOOKS LIKE WE SHOULD SEE A DECENT FRONTAL PASSAGE
WITH AFTERNOON HIGHS TOPPING OUT IN THE MID 80S AND OVERNIGHT LOWS
IN THE LOW 60S ACROSS A LARGE PORTION OF THE AREA.
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH NEXT 24 HOURS. TEMPO GROUPS
INCLUDED AT ASD AND GPT FOR CONVECTION THAT MAY DEVELOP LATER THIS
EVENING.
&&
.MARINE...
OVERALL THINGS WILL REMAIN MOSTLY QUIET THROUGH THE REMAINDER OF
THE WORK WEEK. WINDS WILL RANGE FROM 10-15 KTS OVER THE GULF
WATERS OUT OF THE SW FOR THE NEXT 48 HRS AND COULD EVEN PICK UP TO
15-20KTS EAST OF THE DELTA DURING THE EVNG AND OVERNIGHT HRS.
BIGGEST CHANGE WILL COME LATE THIS WEEK AND ESPECIALLY THIS
WEEKEND. A WEAK SFC TROUGH WILL SET UP OVER THE NERN GULF COAST
AND ACROSS THE SERN CONUS AND THIS SHOULD INITIALLY GET WINDS TO
VEER AROUND TO ERLY AND POSSIBLY OFFSHORE BUT THIS IS JUST THE
BEGINNING. HADING INTO SAT NIGHT A STRONG COLD FRONT IS EXPECTED
TO DROP INTO THE GULF AND WINDS STRONG OFFSHORE WINDS WILL DEVELOP
BEHIND IT SUN MORNING. SCY WILL LIKELY BE NEEDED.
&&
DECISION SUPPORT...
DSS CODE...RED.
DEPLOYED...ER-MET TO GOHSEP, ER-MET TO SLIDELL.
ACTIVATION...OZONE AMATEUR RADIO NETWORK AT MOBILE COMMAND.
ACTIVITIES...RIVER AND RESIDUAL SURGE FLOOD FIGHT SUPPORT.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 75 94 75 96 / 10 10 20 20
BTR 76 95 77 96 / 10 10 20 20
ASD 76 93 76 94 / 40 30 30 30
MSY 79 92 78 93 / 30 30 30 30
GPT 77 93 76 94 / 40 50 30 30
PQL 74 93 73 94 / 50 50 30 30
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...HEAT ADVISORY UNTIL 7 PM WEDNESDAY FOR THE FOLLOWING ZONES:
LOWER JEFFERSON...LOWER LAFOURCHE...LOWER
PLAQUEMINES...LOWER ST. BERNARD...ORLEANS...ST.
CHARLES...ST. JAMES...ST. JOHN THE BAPTIST...UPPER
JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...AND UPPER
ST. BERNARD.
GM...NONE.
MS...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR THE FOLLOWING ZONES:
HANCOCK...HARRISON...JACKSON...AND PEARL RIVER.
GM...NONE.
&&
MARINE...CAB
REST OF DISCUSSION...95/DMHazardous weather outlook, Sep 4, 7:02 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 702 PM CDT TUE SEP 4 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-060015- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 702 PM CDT TUE SEP 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT SEVERAL RIVERS IN SOUTHEAST LOUISIANA AND COASTAL MISSISSIPPI REMAIN IN FLOOD. MONITOR THE LATEST FLOOD STATEMENTS AND RIVER FORECASTS FOR UPDATED INFORMATION. A HEAT ADVISORY IS IN EFFECT THROUGH WEDNESDAY AFTERNOON FOR THE PARISHES GENERALLY SOUTH OF THE TIDAL LAKES INCLUDING THE NEW ORLEANS METRO AREA AND THE RIVER PARISHES. HIGH HEAT AND HUMIDITY WILL BE COMPOUNDED BY INADEQUATE CLIMATE CONTROL DUE TO POWER OUTAGES. THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING AND EARLY NIGHT MAINLY OVER SOUTHEAST AND COASTAL MISSISSIPPI. SOME OF THE STORMS MAY BECOME STRONG TO SEVERE WITH DAMAGING WINDS...FREQUENT LIGHTNING AND BRIEF TORRENTIAL RAINFALL THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY EXPECT SCATTERED SHOWERS AND THUNDERSTORMS THROUGH FRIDAY... MAINLY DURING THE AFTERNOON EACH DAY. FREQUENT LIGHTNING AND HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS. HEAT INDEX VALUES WILL CONTINUE TO RANGE IN THE 100 TO 106 DEGREE RANGE... POSSIBLY HIGHER IN SOME LOCATIONS AND CONTINUE TO HAVE A GREATER IMPACT ON PEOPLE WHO STILL DO NOT HAVE POWER. A STRONG COLD FRONT IS EXPECTED TO PUSH THROUGH THE AREA SATURDAY AND SUNDAY. SCATTERED THUNDERSTORMS ARE EXPECTED TO FORM AHEAD OF THE FRONT AND A FEW OF THOSE STORMS MAY BE STRONG WITH GUSTY WINDS SATURDAY NIGHT AND SUNDAY. SEVERAL RIVERS IN SOUTHEAST LOUISIANA AND COASTAL MISSISSIPPI REMAIN IN FLOOD. MONITOR THE LATEST FLOOD STATEMENTS AND RIVER FORECASTS FOR UPDATED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION NOT NEEDED AT THIS TIME.
In the hours before
Special weather statement, Sep 4, 6:06 PM CDT, 1 hour 14 minutes before
MSZ081-082-042345- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 606 PM CDT TUE SEP 4 2012 ...CLUSTER OF STRONG THUNDERSTORMS MOVING SOUTH AFFECTING JACKSON COUNTY...HARRISON COUNTY... AT 604 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 18 MILES SOUTHEAST OF WIGGINS...OR ABOUT 18 MILES NORTH OF ST. MARTIN...MOVING SOUTH AT 25 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...ST. MARTIN...GULFPORT AIRPORT...OCEAN SPRINGS...GULFPORT AND BILOXI. THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Sep 4, 6:46 PM CDT, 34 minutes before
MSZ081-082-050015- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 646 PM CDT TUE SEP 4 2012 ...LINE OF STRONG THUNDERSTORMS MOVING SOUTHEAST AFFECTING JACKSON COUNTY...HARRISON COUNTY... AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 10 MILES NORTH OF GULFPORT TO 11 MILES NORTHEAST OF ESCATAWPA...MOVING SOUTHEAST AT 25 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... ST. MARTIN...LONG BEACH...GULFPORT AIRPORT...OCEAN SPRINGS... GAUTIER...BILOXI...GULF PARK ESTATES...MOSS POINT AND PASCAGOULA THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Sep 4, 7:10 PM CDT, 10 minutes before
MSZ077-050100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 710 PM CDT TUE SEP 4 2012 ...STRONG THUNDERSTORM MOVING SOUTHWEST AFFECTING PEARL RIVER COUNTY... AT 709 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 11 MILES EAST OF POPLARVILLE...MOVING SOUTHWEST AT 20 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...POPLARVILLE THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 8:04 PM CDT | Severe Thunderstorm Warning | LIX | Pearl River | 30 min |
| Sep 5, 6:22 AM CDT | Flash Flood Warning | LIX | Jackson | 83 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.